Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 270, NWS Little Rock, AR

December 6, 2021Grant County, Jefferson County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 6, 2021, 4:58 AM CST for Grant County, Jefferson County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2021, 4:58 AM CST (10:58 UTC)
Expired
Dec 6, 2021, 5:30 AM CST
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
2.2
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS54 KLZK 061058
SVRLZK
ARC053-069-061130-
/O.NEW.KLZK.SV.W.0270.211206T1058Z-211206T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
458 AM CST Mon Dec 6 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Grant County in central Arkansas...
  Southwestern Jefferson County in southeastern Arkansas...

* Until 530 AM CST.

* At 458 AM CST, severe thunderstorms were located along a line
  extending from near Pine Bluff Arsenal to near White Hall to 6
  miles northwest of Lamont, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pine Bluff...                     White Hall...
  Altheimer...                      Cottondale...
  Lamont...                         Linwood...
  Pine Bluff Arsenal...             Madding...
  Warbritton...                     Richardson...
  Sulphur Springs...                Ain...
  Pastoria...                       Cornerstone...
  Tamo...                           Moscow...
  Glenlake...                       Watson Chapel...
  Clear Lake...                     Hardin...

This includes Interstate 530 between mile markers 28 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
      3406 9196 3406 9230 3416 9245 3432 9224
      3438 9204 3430 9171
TIME...MOT...LOC 1058Z 288DEG 34KT 3433 9204 3430 9216 3416 9235 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

57
2 follow-up statements
837 
WWUS54 KLZK 061111
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
511 AM CST Mon Dec 6 2021

ARC053-061121-
/O.CAN.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Grant AR-
511 AM CST Mon Dec 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
      3406 9196 3406 9223 3422 9223 3429 9213
      3438 9204 3430 9171
TIME...MOT...LOC 1111Z 301DEG 37KT 3432 9190 3425 9194 3423 9208 3413
9222

$$

ARC069-061130-
/O.CON.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Jefferson AR-
511 AM CST Mon Dec 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR SOUTHWESTERN JEFFERSON COUNTY...

At 511 AM CST, severe thunderstorms were located along a line
extending from near Altheimer to near Pine Bluff to near White Hall
to near Lamont, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Bluff...                     White Hall...
Altheimer...                      Warbritton...
Cottondale...                     Linwood...
Richardson...                     Madding...
Pine Bluff Arsenal...             Sulphur Springs...
Pastoria...                       Cornerstone...
Tamo...                           Pinebergen...
Faith...                          Moscow...
Ladd...                           Glenlake...
Watson Chapel...                  Hardin...

This includes Interstate 530 between mile markers 32 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
      3406 9196 3406 9223 3422 9223 3429 9213
      3438 9204 3430 9171
TIME...MOT...LOC 1111Z 301DEG 37KT 3432 9190 3425 9194 3423 9208 3413
9222

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

57
221 
WWUS54 KLZK 061121
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
521 AM CST Mon Dec 6 2021

ARC069-061131-
/O.EXP.KLZK.SV.W.0270.000000T0000Z-211206T1130Z/
Jefferson AR-
521 AM CST Mon Dec 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON COUNTY
WILL EXPIRE AT 530 AM CST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3406 9173 3409 9175 3410 9180 3409 9195
      3406 9196 3406 9223 3422 9223 3429 9213
      3438 9204 3430 9171
TIME...MOT...LOC 1121Z 288DEG 34KT 3429 9181 3422 9185 3420 9199 3410
9213

$$

57

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 3:28 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 6, 3:28 AM CST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
328 AM CST Mon Dec 6 2021

.DISCUSSION...
'tis the season for weather whiplash...
fa la la la la,
la la la la

(that's how the song goes, right?)

Currently, frontal boundary extends from the Missouri Bootheel into
the Arkansas River Valley and southeast Oklahoma, with a line of
showers and thunderstorms along it. Ahead of that, showers/storms
have developed along a pre-frontal trough that currently extends
from western Tennessee into the Arklatex. As the front shifts
southeastward, it will likely merge into one squall line.

Still looking at a small wind threat with any stronger storms, but
this will quickly wane as the system moves into southern Arkansas.

Through today...

The system will move southeastward and out of Arkansas after sunrise,
as a fairly potent mid level trough drops down into the Lower
Mississippi Valley. Though clouds will be clearing out as surface high
pressure moves in, cold advection behind the front will be strong enough
to keep temperatures falling during the day, though some slight recovery
may occur in the afternoon in northern and central Arkansas (it probably
won't be much).

Winds will be elevated behind the front, but the gradient will relax
after sunrise and as the boundary shifts out of the region.

Beyond today...

As the surface high passes through tonight and Tuesday, temperatures
will actually be back below average. Yes, we will even have freezing
temperatures again in most areas. Don't get your hopes up, though...
as the boundary that moved through during the overnight hours will
stall near the Gulf coast, with its remnants shifting back to the north
and toward us. So, you know the drill, winds will shift back around to
the south, and by Thursday, we will be back in the 70s for highs in
most areas.

Wednesday Night into Thursday, a mid-level trough will move through.
This will increase clouds a bit, but with deep low level moisture
really lacking, and little in the way of upper level dynamics
present, not expecting any appreciable precipitation chances
initially. However, by Thursday afternoon/evening, boundary layer
rh will increase ahead of another cold front approaching from the
Plains.

This front will slow down as it hits upper ridging centered over the
western Gulf of Mexico. So...not surprisingly, and, unfortunately,
this will keep the warmth over us for another day. Highs Friday will
be in the 70s once again, with some areas over the south and west
approaching 80 (can't you sense my excitement?)

Upper ridge will begin contracting, which will allow the front to move
across the area on Saturday. Temperatures will fall behind the front,
with most areas starting out in the 60s around midnight and ending up
in the 40s and 50s by late in the day. Wraparound moisture behind the
system will keep slight precip chances in on Saturday night, though
anything that we see would be extremely light and brief.

By Sunday, high pressure will move in on northwest flow aloft, with
temperatures back down close to climatological averages.

For now, anyway.
&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  28  45  32 /  10   0   0  10
Camden AR         55  32  52  35 /  60   0   0  10
Harrison AR       42  26  45  31 /   0   0   0   0
Hot Springs AR    52  30  50  33 /  30   0   0  10
Little Rock   AR  50  29  49  33 /  50   0   0  10
Monticello AR     57  33  51  38 /  80   0   0  10
Mount Ida AR      52  29  51  31 /  20   0   0  10
Mountain Home AR  44  26  44  30 /   0   0   0  10
Newport AR        46  29  44  33 /  30   0   0  10
Pine Bluff AR     52  31  50  35 /  60   0   0  10
Russellville AR   50  28  49  32 /  10   0   0  10
Searcy AR         49  26  47  30 /  40   0   0  10
Stuttgart AR      50  31  48  35 /  60   0   0  10
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Smith
Hazardous weather outlook, Dec 6, 3:50 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
350 AM CST Mon Dec 6 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
350 AM CST Mon Dec 6 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will continue to move across central and
southern Arkansas this morning. Stronger storms will be capable of
producing gusty winds.

By mid to late morning, the storms will be out of Arkansas, with
the threat of additional hazardous weather low.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

At this time, the threat of hazardous weather Tuesday through
Sunday is low.

.Spotter Information Statement...

Due to the isolated nature of any strong storms, spotter
activation is not anticipated at this time.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

57

In the hours before

Special weather statement, Dec 6, 1:44 AM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
144 AM CST Mon Dec 6 2021

ARZ022-023-031-038-039-060815-
Pope AR-Perry AR-Van Buren AR-Yell AR-Conway AR-
144 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of north central Perry,
southern Van Buren, Conway, northeastern Yell and southeastern Pope
Counties through 215 AM CST...

At 144 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Claude to near Atkins to
near Danville. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Russellville...                   Morrilton...
Dardanelle...                     Atkins...
Pottsville...                     Ola...
Bethlehem...                      Happy Bend...
Hattieville...                    Whipple...
Jerusalem...                      Petit Jean River WMA...
Blick...                          Mosley...
Carden Bottoms...                 Solgohachia...
Claude...                         Cleveland...
Catholic Point...                 Middleton...

This includes Interstate 40 between mile markers 83 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
central and north central Arkansas.

&&

LAT...LON 3549 9237 3526 9260 3497 9302 3509 9339
      3533 9308 3557 9279
TIME...MOT...LOC 0744Z 278DEG 30KT 3553 9269 3531 9299 3506 9332

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

233
Special weather statement, Dec 6, 2:50 AM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
250 AM CST Mon Dec 6 2021

ARZ016-025-033-034-060915-
White AR-Independence AR-Woodruff AR-Jackson AR-
250 AM CST Mon Dec 6 2021

...A strong thunderstorm will impact portions of northwestern
Woodruff, southeastern Independence, southwestern Jackson and
northeastern White Counties through 315 AM CST...

At 250 AM CST, Doppler radar was tracking a strong thunderstorm near
Pleasant Plains, or 15 miles south of Batesville, moving east at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newport...                        Diaz...
Pleasant Plains...                Oil Trough...
Jacksonport...                    Steprock...
Bradford...                       Campbell Station...
Olyphant...                       Thida...
Ingleside...                      Heffington...
Fitzhugh...                       Erwin...
Huff...                           Possum Grape...
Denmark...                        Sunnydale...
Velvet Ridge...                   Macks...

This includes US Highway 67 between mile markers 62 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
eastern, central and north central Arkansas.

&&

LAT...LON 3543 9171 3566 9162 3567 9120 3534 9127
TIME...MOT...LOC 0850Z 285DEG 33KT 3555 9156

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

233
Special weather statement, Dec 6, 3:46 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
346 AM CST Mon Dec 6 2021

ARZ042-043-054-055-061015-
Hot Spring AR-Grant AR-Saline AR-Garland AR-
346 AM CST Mon Dec 6 2021

...A strong thunderstorm will impact portions of northwestern Grant,
east central Garland, southeastern Saline and northeastern Hot Spring
Counties through 415 AM CST...

At 345 AM CST, Doppler radar was tracking a strong thunderstorm over
Lonsdale, or 10 miles west of Benton, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Benton...                         Bryant...
Haskell...                        Shannon Hills...
Traskwood...                      Tull...
Lonsdale...                       Salem in Saline County...
Alexander...                      Bauxite...
Belfast...                        Nance...
Shaw...                           Glen Rose...
Vimy Ridge...                     Grape...
Crows...                          Owensville...
Sardis...

This includes Interstate 30 between mile markers 104 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CST for
central Arkansas.

&&

LAT...LON 3449 9289 3466 9280 3462 9237 3437 9248
TIME...MOT...LOC 0945Z 282DEG 38KT 3456 9277

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

233
Special weather statement, Dec 6, 4:01 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
401 AM CST Mon Dec 6 2021

ARZ034-045-046-061030-
Lonoke AR-Prairie AR-Woodruff AR-
401 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of southwestern
Woodruff, northern Prairie and central Lonoke Counties through 430 AM
CST...

At 400 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Des Arc to near Lonoke.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lonoke...                         Des Arc...
Hazen...                          Carlisle...
Barrettsville...                  Thurman...
McCreanor...                      Prairie Center...
Sisemore...                       Meto...
Hallsville...                     Screeton...
Furlow...                         Hayley...
Childers...                       Hickory Plains...
Woodlawn...                       Center Point...
Fairview in Lonoke County...      Butlerville...

This includes Interstate 40 between mile markers 164 and 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3499 9132 3473 9152 3479 9208 3502 9178
TIME...MOT...LOC 1000Z 270DEG 39KT 3499 9164 3483 9192

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

233
Special weather statement, Dec 6, 4:14 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
414 AM CST Mon Dec 6 2021

ARZ043-044-055-056-061030-
Pulaski AR-Grant AR-Saline AR-Jefferson AR-
414 AM CST Mon Dec 6 2021

...A strong thunderstorm will impact portions of northeastern Grant,
northwestern Jefferson, southeastern Saline and southeastern Pulaski
Counties through 430 AM CST...

At 413 AM CST, Doppler radar was tracking a strong thunderstorm near
Bryant, moving east at 50 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bryant...                         Redfield...
Tull...                           East End...
Orion...                          Cane Creek...
Bauxite...                        Belfast...
Hensley...                        Sardis...
Shaw...                           Ico...
Vimy Ridge...                     Woodson...
F.B. Baugh Recreation Area...     Parkers-Iron Springs...

This includes Interstate 530 between mile markers 9 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3444 9259 3461 9251 3459 9214 3436 9220
TIME...MOT...LOC 1013Z 275DEG 42KT 3451 9245

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

233
Special weather statement, Dec 6, 4:43 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
443 AM CST Mon Dec 6 2021

ARZ046-047-061115-
Monroe AR-Prairie AR-
443 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of east central Prairie
and northwestern Monroe Counties through 515 AM CST...

At 443 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fredonia to De Valls Bluff to 6 miles
north of Stuttgart Municipal Airport. Movement was east at 50 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brinkley...                       Clarendon...
Hazen...                          De Valls Bluff...
Fredonia...                       Alfrey...
Allendale...                      Dobbs Landing...
Peppers Landing...                Hallsville...
Fargo...                          Tollville...
Brasfield...                      Dagmar WMA...
Keevil...                         Monroe...

This includes Interstate 40 between mile markers 196 and 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3464 9112 3467 9164 3475 9157 3492 9148
      3493 9137 3491 9137 3491 9130 3494 9129
      3495 9115 3491 9115 3491 9112 3487 9112
      3487 9111 3484 9110 3475 9110
TIME...MOT...LOC 1043Z 261DEG 43KT 3487 9139 3476 9147 3469 9155

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

233

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 11:00 PM CSTSpecial Weather StatementLZKBoone45 min
Dec 5, 11:39 PM CSTSpecial Weather StatementLZKBaxter, Boone, Marion51 min
Dec 6, 12:13 AM CSTSpecial Weather StatementLZKNewton, Searcy47 min
Dec 6, 12:24 AM CSTSpecial Weather StatementLZKFulton51 min
Dec 6, 12:31 AM CSTSpecial Weather StatementLZKJohnson, Logan44 min
Dec 6, 12:46 AM CSTSpecial Weather StatementLZKIzard, Stone44 min
Dec 6, 1:04 AM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Pope41 min
Dec 6, 1:11 AM CSTSpecial Weather StatementLZKLawrence, Randolph, Sharp49 min
Dec 6, 1:21 AM CSTSpecial Weather StatementLZKStone, Van Buren39 min
Dec 6, 1:44 AM CSTSpecial Weather StatementLZKConway31 min
Dec 6, 2:50 AM CSTSpecial Weather StatementLZKJackson25 min
Dec 6, 3:46 AM CSTSpecial Weather StatementLZKSaline29 min
Dec 6, 4:01 AM CSTSpecial Weather StatementLZKPrairie29 min
Dec 6, 4:14 AM CSTSpecial Weather StatementLZKGrant16 min
Dec 6, 4:35 AM CSTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson25 min
Dec 6, 4:38 AM CSTTornado WarningLZKGrant22 min
Dec 6, 4:43 AM CSTSpecial Weather StatementLZKMonroe32 min
Dec 6, 5:27 AM CSTSpecial Weather StatementLZKArkansas48 min
Dec 6, 6:35 AM CSTSpecial Weather StatementLZKDrew25 min
Dec 6, 6:57 AM CSTSpecial Weather StatementLZKDrew33 min
Dec 6, 7:06 AM CSTSpecial Weather StatementLZKDrew24 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.